# SDR IPXA10M62237

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ANB7205502
- Condition: Dented
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR AFT JAMB ASSY DENT.  REPAIRED IAW EO MD11-5320-37846-B.
